Author Topic: Anxiety from tempazapam  (Read 488 times)

[Buddie]

Anxiety from tempazapam
« on: January 12, 2022, 02:11:22 pm »
I am having anxiety this morning.  I took half a pill and it takes a whole pill to stop the anxiety.  I read over one of pamsters old messages last night that said it's the pills that cause the anxiety.  I never had extreme anxiety until I was on zopiclone and then restiril.  My brothers Girlfriend has cut me off and I it is too hard to be alone.  I have been alone since last Wednesday.  I can only contact my brother when she is at work.  I take too many pills when I am alone and they were guarding the pills for me.  I hope they will change there mind.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anxiety from tempazapam
« Reply #1 on: January 12, 2022, 07:27:37 pm »
Dom. I had written about sleeping pills and anxiety, not Pamster.

As I have written before, why not contact the addiction care?  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anxiety from tempazapam
« Reply #2 on: January 12, 2022, 07:57:53 pm »
Oh okay. I am going to see a counselor
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anxiety from tempazapam
« Reply #3 on: January 13, 2022, 04:46:08 pm »
I have anxiety this morning.  I took half a pill.
I accidentally dropped half a pill last night so I am short.  I only have 1 pill a day to take until I get my next refill.  I have to call the doctor next week and get a refill as I have no refills.

I have been able to call my brother when his girlfriend is not there, but still not welcome back there so I can't quit without my brother's help.  I hope I can make it on half a pill a day for anxiety as I was taking a whole pill a day for anxiety.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anxiety from tempazapam
« Reply #4 on: January 14, 2022, 12:48:58 am »
Dom, sorry you can't get off the Restoril.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anxiety from tempazapam
« Reply #5 on: January 14, 2022, 01:40:28 am »
Thanks for your replies.  I wish I had my brother's help because he was going to help me taper, but I can't go there any more
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anxiety from tempazapam
« Reply #6 on: January 14, 2022, 03:19:20 am »
I am having anxiety because I can't go to sleep on half a pill.  I am also worried that I won't get a refill as I have none left.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anxiety from tempazapam
« Reply #7 on: January 14, 2022, 04:17:44 am »
Don't you have any other family members or friends who can help you?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anxiety from tempazapam
« Reply #8 on: January 14, 2022, 10:35:58 am »
I have my sister whom I am going to visit in a few weeks.  She has been checking on me to make sure I follow the pill dosing as prescribed which I have been doing since I got my prescription.  Thanks
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anxiety from tempazapam
« Reply #9 on: January 14, 2022, 04:37:56 pm »
I am having anxiety this morning because I reduced from two pills a day to .75 so far.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.